# SDR SWAA2024120555950

- Difficulty date: November 2, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS 540 AT FWD CARGO COMPARTMENT 2024-680399<[01] TOOL USED: UT EQUIPMENT. P/N: 45MG; S/N: 232017609; CAL DUE DATE: 08-OCT-25;[02] TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[03] REPAIRED STRINGER 26L LOCATED BETWEEN BS 500D TO 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1.  SEE INDIVIDUAL SIGN OFF BELOW;[04] REPAIRED STRINGER 26L LOCATED BETWEEN BS 500D TO 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1.  SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED RII
